# SDR HEEA966839

- Difficulty date: March 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N911EB
- Make and model: Bolkms BO105S
- Aircraft serial: S812
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Indicator
- Part number: DL43638
- Condition: Sticks
- Location: Triple Tach
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROTOR NEEDLE INTERMITTENTLY STICKS.
